# SDR AALA202512034052

- Difficulty date: November 30, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 34,336 hours, 13,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FAULT MESSAGE FOR EMERGENCY POWER SUPPLY UNIT 15WL DISPLAYED DURING SYSTEM TEST. REPLACED BATTERY FOR EMERGENCY POWER SUPPLY UNIT 15WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
